Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 30, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 18, 2015, 6:10 PM CDT for Blanco County, Gillespie County, Llano County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2015, 6:10 PM CDT (23:10 UTC)
- Expired
- Apr 18, 2015, 7:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Blanco County, TX, Gillespie County, TX, Llano County, TX
The radar
The Austin/San Antonio radar (KEWX), 100 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 6:14 PM CDT | HAIL 1 | 1 E Willow City, TX | QUARTER SIZED HAIL BEGINNING TO COVER THE GROUND |
| Apr 18, 7:04 PM CDT | HAIL 0.25 | 3 Nne Oxford, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 2:13 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 668 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
789 WUUS54 KEWX 182310 SVREWX TXC031-171-299-190000- /O.NEW.KEWX.SV.W.0030.150418T2310Z-150419T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 610 PM CDT SAT APR 18 2015 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL LLANO COUNTY IN SOUTH CENTRAL TEXAS... NORTHWESTERN BLANCO COUNTY IN SOUTH CENTRAL TEXAS... NORTHEASTERN GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 700 PM CDT * AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILLOW CITY...OR 11 MILES NORTHEAST OF FREDERICKSBURG...MOVING NORTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... FREDERICKSBURG...STONEWALL...OXFORD...BLOWOUT...ECKERT...WILLOW CITY AND CRABAPPLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3022 9875 3032 9892 3069 9870 3049 9838 TIME...MOT...LOC 2309Z 220DEG 16KT 3037 9871 HAIL...1.00IN WIND...<50MPH $$ AAT
2 follow-up statements
795 WWUS54 KEWX 182319 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 619 PM CDT SAT APR 18 2015 TXC031-171-299-190000- /O.CON.KEWX.SV.W.0030.000000T0000Z-150419T0000Z/ LLANO TX-BLANCO TX-GILLESPIE TX- 619 PM CDT SAT APR 18 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL LLANO...NORTHWESTERN BLANCO AND NORTHEASTERN GILLESPIE COUNTIES... AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILLOW CITY... OR 14 MILES NORTHEAST OF FREDERICKSBURG...MOVING NORTHEAST AT 20 MPH. THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZED HAIL ONE MILE EAST OF WILLOW CITY. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... STONEWALL...OXFORD...ECKERT...WILLOW CITY...BLOWOUT AND CRABAPPLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3025 9871 3035 9890 3069 9870 3049 9838 TIME...MOT...LOC 2318Z 220DEG 16KT 3040 9868 HAIL...1.25IN WIND...<50MPH $$ AAT
646
WWUS54 KEWX 182350
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT SAT APR 18 2015
TXC031-171-182359-
/O.CAN.KEWX.SV.W.0030.000000T0000Z-150419T0000Z/
BLANCO TX-GILLESPIE TX-
650 PM CDT SAT APR 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BLANCO AND
NORTHEASTERN GILLESPIE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3050 9881 3069 9870 3050 9840
TIME...MOT...LOC 2349Z 220DEG 16KT 3050 9858
$$
TXC299-190000-
/O.CON.KEWX.SV.W.0030.000000T0000Z-150419T0000Z/
LLANO TX-
650 PM CDT SAT APR 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL LLANO COUNTY...
AT 649 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOWOUT...OR
13 MILES SOUTHWEST OF KINGSLAND...AND IS NEARLY STATIONARY.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
OXFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3050 9881 3069 9870 3050 9840
TIME...MOT...LOC 2349Z 220DEG 16KT 3050 9858
HAIL...1.00IN
WIND...<50MPH
$$
AATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 5:02 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 18, 5:02 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 502 PM CDT SAT APR 18 2015 .UPDATE... FORECAST PRODUCTS HAVE BEEN UPDATED TO REFLECT THE EASTWARD EXTENSION OF WW# 72. NO OTHER CHANGES HAVE BEEN MADE TO THE FORECAST AT THIS TIME. && .PREV DISCUSSION... /ISSUED 257 PM CDT SAT APR 18 2015/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER COLORADO WITH SOUTHWESTERLY FLOW ACROSS TEXAS. AT THE SURFACE A DRYLINE WAS STRETCHED FROM AROUND CHILDRESS TO SAN ANGELO TO THE BIG BEND. THE PRESSURE FIELD ACROSS OUR CWA IS ILL DEFINED AND WINDS WERE GENERALLY LIGHT AND VARIABLE. DEW POINT TEMPERATURES REMAIN HIGH IN THE MID TO UPPER 60S. DRT SOUNDING THIS MORNING SHOWED A WEAK CAP AT ABOUT 850MB. EXPECTING STORMS TO FORM ALONG THE DRYLINE AND CONTINUE INTO THE FIRST PERIOD. MODELS FORECAST CAPE 1000-2000 J/KG WITH HIGHEST VALUES ALONG AND SOUTHEAST OF I-35 WITH VERTICAL WIND SHEAR OF 30-40 KTS. SPC HAS US IN AN ENHANCED RISK FOR SEVERE THUNDERSTORMS. LOOKS LIKE THE BEST SCENARIO FOR THIS EVENING WILL BE A LINE OF STORMS MOVING THROUGH THE HILL COUNTRY TOWARD THE SOUTHEAST AND ACROSS I-35 TOWARD I-10. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND. THERE WILL ALSO BE A LOWER THREAT FOR TORNADOES. STORMS SHOULD WEAKEN AFTER MIDNIGHT AND THEN MOVE AWAY FROM OUR AREA. SUNDAY A WEAK COLD FRONT WILL MOVE THROUGH AND TURN THE WINDS TO THE NORTH. THIS WILL BRING DRIER AIR AND END RAIN CHANCES. THIS ALSO ALLOW TEMPERATURES TO CLIMB AND SUNDAY WILL BE A VERY WARM DAY. THEN CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL COOLING SUNDAY NIGHT. LONG TERM (MONDAY THROUGH SATURDAY)... GRADUAL RIDGING WILL BUILD OVER THE SOUTHERN PLAINS INTO THE MIDDLE OF THE NEW WEEK. THEN A TROUGH WILL DIG DOWN THROUGH THE WEST AND THE RIDGE WILL BECOME MORE PRONOUNCED BY THURSDAY. THE TROUGH WILL BEGIN TO PROGRESS EASTWARD FRIDAY AND MOVE TO THE CENTRAL PLAINS BY SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 61 88 56 74 55 / 40 - - 0 20 AUSTIN BERGSTROM INTL AIRPORT 60 87 55 73 53 / 40 - - 0 20 NEW BRAUNFELS MUNI AIRPORT 61 87 56 74 54 / 30 0 10 - 20 BURNET MUNI AIRPORT 59 86 52 73 53 / 40 0 0 0 20 DEL RIO INTL AIRPORT 60 89 58 77 60 / 20 0 - 10 20 GEORGETOWN MUNI AIRPORT 60 86 53 73 52 / 40 - - 0 20 HONDO MUNI AIRPORT 61 88 57 75 55 / 20 0 - - 30 SAN MARCOS MUNI AIRPORT 61 86 56 74 54 / 40 0 10 - 20 LA GRANGE - FAYETTE REGIONAL 62 86 57 74 57 / 40 10 10 - 20 SAN ANTONIO INTL AIRPORT 63 88 58 74 57 / 30 0 - - 30 STINSON MUNI AIRPORT 62 88 59 74 57 / 20 0 10 - 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 18, 2:34 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 234 PM CDT SAT APR 18 2015 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 234 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS CHANCE OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON INTO EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE ISOLATED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.
In the hours before
Special weather statement, Apr 18, 4:15 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
415 PM CDT SAT APR 18 2015
TXZ183-182145-
VAL VERDE TX-
415 PM CDT SAT APR 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
445 PM CDT...
AT 414 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOX CANYON-AMISTAD...OR 11 MILES SOUTH OF COMSTOCK...MOVING NORTHEAST
AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...BOX CANYON-AMISTAD...SEMINOLE CANYON STATE PARK...PAFFORD
CROSSING...ROUGH CANYON REC AREA...LAKE AMISTAD...AND DEVILS SHORES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2982 10130 2963 10080 2947 10112 2947 10115
2952 10118 2952 10125 2962 10125 2963 10126
2962 10128 2959 10128 2957 10130 2959 10131
2965 10130 2966 10135 2966 10137
TIME...MOT...LOC 2114Z 239DEG 39KT 2952 10123Special weather statement, Apr 18, 4:50 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 PM CDT SAT APR 18 2015
TXZ189-182230-
KENDALL TX-
450 PM CDT SAT APR 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENDALL...EASTERN
BANDERA AND SOUTHEASTERN KERR COUNTIES UNTIL 530 PM CDT...
AT 450 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NELSON CITY...OR NEAR BOERNE...MOVING NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOERNE...WALNUT GROVE...BERGHEIM...WELFARE...NELSON CITY...WARING...
KREUTZBERG...CROWN AND CASCADE CAVERNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2985 9852 2976 9869 2972 9878 2978 9892
2988 9892 2999 9880
TIME...MOT...LOC 2150Z 237DEG 10KT 2983 9880
AATLocal storm report, Apr 18, 5:15 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 2 E WELFARE 29.91N 98.76W
04/18/2015 M1.00 INCH KENDALL TX TRAINED SPOTTER
QUARTER SIZED HAIL COVERING THE GROUND
&&
EVENT NUMBER EWX1500184
CVPLocal storm report, Apr 18, 5:34 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 2 E WELFARE 29.91N 98.75W
04/18/2015 M1.50 INCH KENDALL TX TRAINED SPOTTER
SPOTTER THAT REPORTED QUARTER HAIL COVERING GROUND
FOUND SOME PING PONG BALL SIZED HAILSTONES
&&
EVENT NUMBER EWX1500185
CVPLocal storm report, Apr 18, 6:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
604 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL LUCKENBACH 30.18N 98.75W
04/18/2015 M0.88 INCH GILLESPIE TX PUBLIC
&&
EVENT NUMBER EWX1500186
CVPLocal storm report, Apr 18, 6:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/18/2015 M0.70 INCH GILLESPIE TX PUBLIC
&&
EVENT NUMBER EWX1500187
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:00 PM CDT | River Flood Warning | EWX | Kerr | 20 hr |
| Apr 17, 7:13 PM CDT | Special Weather Statement | EWX | DeWitt | 47 min |
| Apr 17, 8:02 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 17, 8:34 PM CDT | Special Weather Statement | EWX | Lavaca | 26 min |
| Apr 17, 8:38 PM CDT | Special Weather Statement | EWX | DeWitt | 37 min |
| Apr 17, 10:29 PM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| Apr 18, 6:06 AM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Apr 18, 9:18 AM CDT | Special Weather Statement | EWX | Maverick | 42 min |
| Apr 18, 10:50 AM CDT | Special Weather Statement | EWX | Dimmit | 25 min |
| Apr 18, 10:53 AM CDT | Special Weather Statement | EWX | Dimmit | 52 min |
| Apr 18, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 33 min |
| Apr 18, 4:15 PM CDT | Special Weather Statement | EWX | Val Verde | 30 min |
| Apr 18, 4:40 PM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 2 hr |
| Apr 18, 4:50 PM CDT | Special Weather Statement | EWX | Kendall | 40 min |
| Apr 18, 4:58 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 47 min |
| Apr 18, 5:21 PM CDT | Areal Flood Advisory | EWX | Kendall | 114 min |
| Apr 18, 5:37 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 38 min |
| Apr 18, 6:29 PM CDT | Special Weather Statement | EWX | Kendall | 46 min |
| Apr 18, 6:30 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 30 min |
| Apr 18, 6:45 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.